Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns we would urge you to consult your GP.

propanolol and psoriasis advice

(2 Posts)
Bronte Tue 09-Jul-13 18:08:22

Just been prescribed these beta blockers but when I read leaflet with them saw the warning about psoriasis. I have a long history of this, in small patches on scalp, elbows and knees. Suppose I should go straight back and ask for something else.

Yorkshirehaggis Tue 09-Jul-13 23:49:58

Exacerbation of Psoriasis is quite a common side-effect of beta-blockers. Are you pregnant? Doc might be limited as to what to prescribe if so - maybe thought benefits would outweigh risk of psoriasis, but worth discussing with gp.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now